Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Estimates for inverses of $ e\sp {int}$ in some quotient algebras of $ A\sp +$


Author: Elhassan Zerouali
Journal: Proc. Amer. Math. Soc. 112 (1991), 789-793
MSC: Primary 42A28; Secondary 30B30, 46J15
DOI: https://doi.org/10.1090/S0002-9939-1991-1037228-0
MathSciNet review: 1037228
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give estimates for the norm of $ {e^{\operatorname{int} }}$ in $ {A^ + }/I$, where $ I$ is a closed ideal of $ {A^ + }$ without inner factor, provided that the hull of $ I$ satisfies suitable geometric conditions.


References [Enhancements On Off] (What's this?)

  • [1] A. Atzmon, Boundary values of absolutely convergent Taylor's series, Ann. of Math. 111 (1980), 231-237. MR 569071 (81j:30008)
  • [2] -, Operators which are annihilated by analytic function and invariant subspaces, Acta Math. 144 (1980), 27-63. MR 558090 (81c:47007)
  • [3] L. Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math. 87 (1952), 325-345. MR 0050011 (14:261a)
  • [4] J. Esterle, E. Strouse, and F. Zouakia, Closed ideals in $ {A^ + }$ (to appear).
  • [5] J. P. Kahane, Séries de Fourier absolument convergentes, Springer-Verlag, New York, 1970. MR 0275043 (43:801)
  • [6] J. P. Kahane and Y. Katznelson, Sur les algèbres de restriction des séries de Fourier absolument convergentes à un fermé du cercle, J. Anal. Math. 23 (1970), 185-197. MR 0273299 (42:8179)
  • [7] Y. Katznelson, An introduction to harmonic analysis, Wiley, New York, 1968. MR 0248482 (40:1734)
  • [8] B. A. Taylor and D. I. Williams, Ideals in rings of analytic functions with smooth boundary values, Canad. J. Math. 22 (1970), 1266-1283. MR 0273024 (42:7905)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 30B30, 46J15

Retrieve articles in all journals with MSC: 42A28, 30B30, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1037228-0
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society